# SDR REXA2014051400447

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 21,643 hours, 19,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMER FLOOR LIGHTS INOPERATIVE.  R & R PIGTAIL CONNECTOR ON AFT SECTION OF FLOOR EMER LIGHTS IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
